Ask an expert
Question

22 Jan 2008

headaches ?
Hi! I finished my last pack of pills on 4 Jan 08 (my last period started 2 Jan 08). We have been ttc this month. I read the top 5 Qs and know that it can take some time for everything to normalise after going off the pill but was just wondering if the following are symptoms of my body adjusting after being off the pill, or pregnancy or something else:

I have been experiencing headaches which start around 10am and last until the evening. It is very difficult to concentrate and work but I have been avoiding pain killers because we are ttc. Sometimes I take 2 panados and the headache goes away for a few hours.

My nipples are very tender.

Any advice is appreciated.

:)

Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Most likely your body adjusting.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18774 votes
Vote